skin-hair-icon
Skin problem
So it all started with a itchy rash near my ankle. Didn't go even after a considerable time span. Infact it turned dark colored and also affected the nearby skin. Later some skin infection started occuring. After too much itching, a red rash or a blister filled with water appeared which left the place dark coloured (like hyperpigmented skin) later. Slowly slowly it occurred in large number on my leg, back, between creases of underarm and on hips in large patches. Applied too much vaseline to keep my skin moist since I have excessive dry skin and it has turned more dry in last few months (including face). The rash or the blister haven't appeared since 5-6 months, however I have many small and large dark/discolored patches on my legs, creases and hips which looks very bad. Feeling underconfident and ugly in myself. Will they go? Also during waxing my skin turns red and these patches become too visible. My scalp has turned too dry and often it itches a lot with white scaly substance.
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please consult with sharing proper clinical photographs of your skin problem. Whatever it may be … all conditions are treatable . So no more worry … just take good photos and consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.